skin-hair-icon
Skin problem
I was using ranboxy sebifin tmplus cream upto 6 years. i stopped this cream for 3months now. then i got old age skin like wrinkle, very dryness on cheeks. dermotologist advised me use avene moisturizer and rebask moisturizer .now i got some pimples . plz advice me . is it correct treatment to me?
105 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi . greetings!!! You applied that cream for six years and didn't ask anyone?!! Did Any doctor prescribe it for so long???! That has definitely caused that wrinkled skin !! Moisturisers are more required to repair your skin. Don't worry. Pimples have come because you stopped using that sebifin plus cream. However don't restart it. Meet your dermatologist, you'll need lot more medication for improvement of your skin. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.